| Model Number |
11612593 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
Event or Problem Description
The customer reported that the tubing leaked at the upper fitment during patient use after 2 days of being in use.There was no patient harm.
Additional Manufacturer Narrative
The customer¿s report that the tubing leaked was confirmed.Visual inspection of the set showed that the silicone segment had a tear near the upper fitment measuring 0.0376 inches long.Examination under magnification showed no crush marks to the upper fitment.Functional and pressure testing confirmed leaking from the silicone tubing near the upper fitment.The root cause of the leak was a tear in the silicone segment.The cause of the tear is unknown.
Event or Problem Description